# SDR VNAA2014061500018

- Difficulty date: June 15, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 23,122 hours, 23,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  COROSSION WAS FOUND ON SEAT TRACK FROM BS 677-977.  SEAT TRACK R & R USING AMM.  ACFT WAS RELEASED FOR SERVICE.
